# SDR SWIA202266596

- Difficulty date: September 14, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N121SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000430
- Aircraft time: 21,552 hours, 11,862 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Crazed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, I

## Discrepancy

L/H #1 PASSENGER WINDOW OUTER PANE CRAZED     (C-CHECK RO 10/5/2022)    REMOVED AND REPLACED LH #1 PASSENGER WINDOW. REF. EMB 175 AMM 56-20-00. TORQUE WRENCH TC2-7398 CAL. DUE 05/31/2023
